# SDR HEEA082669

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Rotor Head
- Part number: 4619003003
- Part serial: 255
- Condition: Corroded
- Location: Tail Rotor
- Part time: 18,120 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INPUT FLANGE AND SWASHPLATE AREA RUSTED. REPAIRED.
